Alert archive / Texas / Small Craft Advisories in 2014

Small Craft Advisory 39, NWS Brownsville, TX

April 4, 2014

NWS Brownsville, TX issued this small craft advisory at Apr 4, 2014, 3:37 AM CDT. It took effect at Apr 4, 2014, 10:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2014, 3:37 AM CDT (08:37 UTC)
In effect from
Apr 4, 2014, 10:00 AM CDT
Expired
Apr 4, 2014, 4:00 PM CDT
In force
6 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WHUS74 KBRO 040837
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
337 AM CDT FRI APR 4 2014

...NORTHEAST WINDS WILL INCREASE TODAY...

.A COLD FRONT MOVING THROUGH THIS MORNING WILL BRING NORTHEAST
WINDS SUFFICIENT FOR A BRIEF PERIOD OF SMALL CRAFT ADVISORY
CONDITIONS ON THE GULF THROUGH THIS AFTERNOON.

GMZ150-155-170-175-041700-
/O.NEW.KBRO.SC.Y.0039.140404T1500Z-140404T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
337 AM CDT FRI APR 4 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM CDT THIS AFTERNOON.

* WINDS AND WAVES: NORTHEAST 20 KNOTS. FOUR TO SIX FEET NEAR SHORE
  AND FIVE TO SEVEN FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
458 
WHUS74 KBRO 041714
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1214 PM CDT FRI APR 4 2014

...STRONG NORTH TO NORTHEAST WINDS OVER THE LOWER TEXAS COASTAL
WATERS...

.STRONG NORTH TO NORTHEAST WINDS IN THE WAKE OF A COLD FRONT WILL
PRODUCE A BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS ON THE
LAGUNA MADRE AND THE GULF WATERS THIS AFTERNOON.

GMZ130-132-135-042100-
/O.NEW.KBRO.SI.Y.0030.140404T1714Z-140404T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1214 PM CDT FRI APR 4 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS NEAR
  30 KNOTS EARLY THIS AFTERNOON. BAY WATERS WILL BE CHOPPY TO
  ROUGH AS A RESULT. CONDITIONS WILL IMPROVE LATER THIS AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-042100-
/O.CON.KBRO.SC.Y.0039.000000T0000Z-140404T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1214 PM CDT FRI APR 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHEAST 20 TO 25 KNOTS WITH GUSTS AROUND 30
  KNOTS. SEAS OF 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
310 
WHUS74 KBRO 042129
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
429 PM CDT FRI APR 4 2014

...HAZARDOUS GULF CONDITIONS CONTINUING THIS EVENING...

.STRONG NORTHEAST WINDS SPREADING OVER THE REGION IN THE WAKE OF A
COLD FRONTAL PASSAGE THAT OCCURRED EARLIER WILL MAINTAIN ELEVATED
AND HAZARDOUS GULF SWELLS INTO THE EVENING HOURS ACROSS THE LOWER
TEXAS GULF WATERS. THE WINDS AND SEAS WILL START TO DIMINISH LATER
TONIGHT ALLOWING THE MARINE CONDITIONS TO IMPROVE STEADILY THROUGH
EARLY SATURDAY MORNING. THE NORTHEAST WINDS ACROSS THE LAGUNA
MADRE ARE STARTING TO DIMINISH WHICH ARE ALLOWING CONDITIONS TO
IMPROVE SLOWLY THERE. 

GMZ150-155-170-175-050500-
/O.EXP.KBRO.SC.Y.0039.000000T0000Z-140404T2100Z/
/O.NEW.KBRO.SC.Y.0040.140404T2129Z-140405T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
429 PM CDT FRI APR 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT SATURDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY.  

* WINDS AND WAVES: NORTHEAST 20 TO 25 KNOTS WITH GUSTS AROUND 30
  KNOTS WILL CONTINUE THROUGH THE EVENING HOURS. SEAS OF 5 TO 7
  FEET WILL PREVAIL ACROSS THE NEAR SHORE WATERS AND FROM 6 TO 8
  FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-042230-
/O.EXP.KBRO.SI.Y.0030.000000T0000Z-140404T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
429 PM CDT FRI APR 4 2014

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 12:02 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Apr 4, 12:02 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1202 AM CDT FRI APR 4 2014

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...LOW CEILINGS WILL BE THE RULE THIS MORNING. IR
SATELLITE SHOWS LOW CLOUDS MOVING INLAND TO THE MID VALLEY WITH
IFR AT BRO AND MVFR CEILINGS AT HRL AND MFE HEADING LOWER. PATCHY
FOG IS ALSO INDICATED NEAR THE COAST. A SWITCH TO LIGHT TO MDT
NORTH TO NORTHEAST WINDS WITH THE ARRIVAL OF A FRONT AROUND DAWN
WILL RESULT IN SOME IMPROVEMENT...BUT LOW OVC WILL PERSIST FOR
MUCH OF THE DAY.

&&

.PREV DISCUSSION... /ISSUED 621 PM CDT THU APR 3 2014/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...THE PREVIOUS SET OF TAFS WAS LEFT INTACT WITH CHANGES
ONLY TO INITIAL CONDITIONS. VFR CONDITIONS RIGHT NOW WILL GRADUALLY
BE REPLACED BY MVFR AND EVENTUALLY IFR CONDITIONS OVERNIGHT AS
DIMINISHING WINDS ALLOW FOR THE FORMATION OF LIGHT FOG AND LOW
CEILINGS IN ADVANCE OF THE PRE-SUNRISE FRIDAY MORNING PASSAGE OF A
COLD FRONT. NOT MUCH IMPROVEMENT IN CONDITIONS IS EXPECTED IN THE
WAKE OF THE FRONT FOR FRIDAY...HOWEVER CEILINGS MAY BE A LITTLE
HIGHER THAN ANTICIPATED...AND THIS TREND MAY HAVE TO BE BUILT INTO
THE NEXT TAF ISSUANCE LATER TONIGHT.

PREV DISCUSSION... /ISSUED 119 PM CDT THU APR 3 2014/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...THE PRESSURE GRADIENT
REMAINS STRONG ACROSS THE LOWER TEXAS COAST THIS AFTERNOON BUT THE
CLOUDS ACROSS THE EASTERN HALF OF THE CWA HAVE KEPT THE STRONGER
WINDS ALOFT FROM COMPLETELY MIXING DOWN. A SURFACE TROUGH AND
DRYLINE WILL MOVE INTO SOUTHWEST TEXAS LATE THIS AFTERNOON INTO THIS
EVENING BEFORE A WEAK COLD FRONT ARRIVES LATE TONIGHT INTO EARLY FRI
MORNING. CLOUD COVER THIS AFTERNOON AND SOUTH RATHER THAN SOUTHWEST
WINDS HAVE INHIBITED THE HEAT SPIKE THAT WAS EXPECTED TODAY BUT THE
UPPER PORTIONS OF THE RIO GRANDE VALLEY COULD STILL SEE TEMPERATURES
REACH THE 90S BEFORE THIS EVENING. WILL WAIT FOR THE FRONT TO ARRIVE
ACROSS THE RIO GRANDE PLAINS TONIGHT TO ERODE THE STRONG LOW LEVEL
THERMAL INVERSION WHICH IS KEEPING A STRONG LID ON CONVECTION ACROSS
THE AREA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SHOULD
DEVELOP ACROSS THE CWA FRIDAY WITH THE FRONT MOVING THROUGH THE RIO
GRANDE VALLEY. RAIN CHANCES WILL DIMINISH WEST TO EAST FRI AFTERNOON
INTO FRI EVENING BEFORE ELEVATED CONVECTION DEVELOPS FRI NIGHT AS
LOW PRESSURE DEVELOPS OFFSHORE THE LOWER TEXAS ALONG THE WEAK
FRONTAL BOUNDARY DRAPED ACROSS THE NORTHWEST GULF OF MEXICO. THE NAM
AND GFS CONTINUE TO BE FAIRLY CONSISTENT ON TEMPERATURES SO WILL
CONTINUE TO GO WITH A BLEND OF ADJUSTED MET/MAV MOS GUIDANCE TONIGHT
THROUGH FRI NIGHT.

LONG TERM /SATURDAY THROUGH THURSDAY/...
WITH DIVERGENCE FROM THE RIGHT REAR QUADRANT OF A JET MAXIMUM
EXTENDING FROM NORTHERN MEXICO TO GEORGIA AND A BROADLY DIFFLUENT
MID AND UPPER LEVEL FLOW COASTAL TROUGHING IS FORECAST TO PERSIST
SATURDAY MORNING INTO SATURDAY NIGHT. OVERCAST SKIES AND SPOTTY RAIN
SHOWERS/DRIZZLE IS EXPECTED THROUGH THE DAY WITH MAX TEMPERATURES
HELD INTO THE MID TO UPPER 70S AMID EASTERLY SURFACE WINDS.

ON SUNDAY THE UPPER TROUGH AXIS SHIFTS CLOSER TO THE REGION AND A
MORE CLOSED SURFACE LOW PRESSURE SYSTEM FORMS TO OUR SOUTH. THIS
SPREADS A BIT OF A PRESSURE COL/TROUGH ACROSS THE AREA WITH
GENERALLY LIGHT WIND SPEEDS...OUT OF THE SOUTHEAST IN THE
SOUTHEASTERN PART OF THE AREA AND NORTHWEST IN THE NORTHWESTERN
PORTION OF THE AREA. CONTINUED 20 TO 30 PCT POPS AS INHERITED WITH A
SLIGHT CHANCE OF THUNDER AFTER SUNRISE SUNDAY. EARLIER IN THE DAY
LOW LEVEL MOISTURE ON 850MB SOUTHEASTERLIES SHOULD INCREASE ENOUGH
TO PROVIDE SOME MARGINAL INSTABILITY BEFORE CONVERGENCE INCREASES AS
NORTHWESTERLY WINDS BUILD THROUGH THE DAY. BY AFTERNOON HOWEVER
850MB WINDS SHIFT NORTHWEST AND THE LOWER HALF OF THE ATMOSPHERE
DRIES OUT QUICKLY PUTTING AND END TO RAIN CHANCES. DRIER AIR AND
REDUCED CLOUD COVER SHOULD ALLOW TEMPERATURES TO WARM UP INTO THE
MID TO UPPER 80S.

THE MAIN UPPER TROUGH AXIS BEGINS TO ROTATE THROUGH TO THE NORTH
MONDAY INTO TUESDAY AND THIS SENDS A SURGE OF NORTHWESTERLY LOWER
LEVEL WINDS INTO THE REGION THAT USHERS IN MUCH DRIER AIR. 850MB
WINDS IN THE 25 TO 35 KNOT RANGE SUGGEST PRETTY BREEZY CONDITIONS ON
MONDAY AND TUESDAY WITH DEWPOINTS AND RELATIVE HUMIDITY DROPPING OFF
SHARPLY. HIGHS MONDAY LOOK TO THE LOW TO MID 90S AND MAY REMAIN THAT
WARM THROUGH TUESDAY AS WELL WITH THICKNESS VALUES INCREASING AMID
STRONG CONVERGENCE ALOFT AS RIDGING FILLS IN BEHIND THE WEEKEND
TROUGH.

WEDNESDAY INTO THURSDAY SURFACE RIDGING SETS UP MORE FIRMLY OVER THE
NORTH CENTRAL GULF OF MEXICO AND WE RETURN TO A MORE MOIST
SOUTHEASTERLY LOW LEVEL FLOW WITH A LESS INTENSE OVERALL PRESSURE
GRADIENT. HUMIDITY VALUES WILL SLOWLY INCREASE WITH DEWPOINTS RISING
AGAIN INTO THE 50S AND 60S BY WEDNESDAY AFTERNOON. THE MOISTURE WILL
REMAIN SHALLOW HOWEVER WITH A GENERALLY SUBSIDENT UPPER PATTERN AND
NO RAIN IS FORECAST.

MARINE...
TONIGHT THROUGH FRIDAY NIGHT...SEAS WERE NEAR 4 FEET WITH SOUTHEAST
WINDS NEAR 14 KNOTS AT BUOY020 EARLY THIS AFTERNOON. MODERATE
SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TONIGHT
BEFORE A WEAK COLD FRONT MOVES THROUGH THE LOWER TEXAS COAST FRIDAY
MORNING. WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE IN THE WAKE
OF THE FRONT FRI AFTERNOON. SMALL CRAFT ADVISORIES MAY BE BRIEFLY
NEEDED FOR THE OFFSHORE WATERS FRIDAY. WINDS AND SEAS WILL DIMINISH
FRI NIGHT AS THE PRESSURE GRADIENT RELAXES SOMEWHAT ACROSS THE
WESTERN GULF OF MEXICO.

SATURDAY THROUGH MONDAY...
GENERALLY FAVORABLE MARINE CONDITIONS ARE FORECAST ON
SATURDAY...WITH THE ONLY EXCEPTION BEING THE POSSIBILITY OF FOG AND
ISOLATED SHOWERS AMID LIGHT TO MODERATE EAST WINDS AND LOW TO
MODERATE SEAS. FAVORABLE CONDITIONS ARE FORECAST TO STAY IN PLACE
THROUGH SUNDAY. SUNDAY NIGHT A FRONT PUSHES IN FROM THE NORTHWEST
WITH NORTHWEST WINDS INCREASING AND APPROACHING OR EXCEEDING SMALL
CRAFT ADVISORY LEVELS BY MONDAY MORNING WITH SEAS BECOMING MODERATE
TO ROUGH.

FIRE WEATHER...
RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP SHARPLY THROUGH THE
DAY ON MONDAY AMID GUSTY NORTHWEST WINDS. THESE CONDITIONS ARE
EXPECTED TO GENERALLY PERSIST THROUGH TUESDAY. CRITICAL FIRE WEATHER
CONDITIONS ARE POSSIBLE BOTH MONDAY AND TUESDAY AFTERNOON.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

54/55
Hazardous weather outlook, Apr 3, 4:00 PM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
400 PM CDT THU APR 3 2014

TXZ248>257-041100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
400 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
FRIDAY AND SATURDAY...AND AGAIN ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-041100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
400 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORIES MAY BE NEEDED ALONG THE LOWER TEXAS COAST
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 6:37 AM CDTSevere Thunderstorm WarningBROJim Hogg53 min
Apr 4, 6:56 AM CDTAreal Flood AdvisoryBROJim Hogg64 min
Apr 4, 7:12 AM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg33 min
Apr 4, 12:14 PM CDTSmall Craft Advisory for WindsBRO4 hr
Apr 4, 4:29 PM CDTSmall Craft AdvisoryBRO5 hr

Nearby

Small Craft Advisories in Texas, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.